# SDR FDEA202308271504

- Difficulty date: August 27, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 110,661 hours, 22,863 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC24111
- Condition: None
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR DOUBLER FOUND AT LEFT HAND WING INBOARD FLAP   LEADING EDGE UPPER SURFACE AT STA XIFH 145. EXISTING REPAIR DOUBLER AT LT WING INBOARD FLAP LE UPPER SURFACE AT STA XIFH 145 EVALUATED & FOUND WITH SHORT PITCH DISTANCE.  LT WING INBD FLAP LE UPPER SURFACE AT STA XIFH 145  CARRIED OUT REPAIR IAW EA #1-5750-T0376094 PART 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
